# SDR UPS04242318

- Difficulty date: April 14, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C OLD REPAIR DOUBLER HAS SIGNS OF INTERGRANULAR CORROSION IN LOWER NOSE COMPT, DOUBLER LOCATED ON VERTICAL INTERNAL STRUCTURE OF NWW RBL 14.6 B STA 314.  REMOVED OLD REPAIR.  HFEC CW NDF.  NEW DOUBLER INSTALLED IAW SRM 51-10-02 AND 51-30-02.
